Facebook Pixel

No bleeding after Next Choice?

By October 12, 2012 - 11:50pm
Rate This

Our condom slipped off on September 2nd and I took next choice on the 4th. My last period was on august 25th and I experience withdrawal bleeding on the 6th or so of September but no period after that. I did get an increase in cervical mucus and discharge though. And I passed a blood clot with a slight amount of brownish discharge . I was told I might get it on the 6th of October but I had sex again and our condom slipped off again (to my irritation) on the 30th. I took Next choice the very next day but never experienced any bleeding, even now.

Its already the 12th and I'm really worried.
Is there a chance of me being pregnant?
I haven't experience any symptoms (that I'm aware of?) and my boyfriend didn't ejaculate.
I also took a fast response pregnancy test before I had sex the second time and it was negative so I think I'm good from the fist mistake, it's just this one that bothers me.
I have another fast response pregnancy test but I'm waiting to use it once it's been two weeks, do you think that's a good enough time limit?

Add a Comment2 Comments

EmpowHER Guest


Thank you for your question. Since you took Next Choice within 72 hours of the sexual experience, you should be safe and not pregnant. One major issue with following your period schedule after taking Next Choice is that for the next two cycles you will experience irregularity from taking the morning after pill.

Since you are concerned, take a pregnancy test and this should settle your nerves.

Hope this helps.


October 13, 2012 - 7:33am
(reply to Anonymous)

Thank you so much Missie!
It's very much appreciated!
I've been trying to keep it cool (since this IS my fault and all) but your reply really quelled my nerves
I'm going to take the fast response tomorrow morning, hopefully everything goes well. :)

October 13, 2012 - 10:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.